Bulletin of the American Mathematical Society

Review: Harley Flanders, Differential forms with applications to the physical sciences

Robert Hermann

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 70, Number 4 (1964), 483-487.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183526080

Citation

Hermann, Robert. Review: Harley Flanders, Differential forms with applications to the physical sciences. Bull. Amer. Math. Soc. 70 (1964), no. 4, 483--487. https://projecteuclid.org/euclid.bams/1183526080


Export citation